TU Darmstadt / ULB / TUbiblio

Simplification of Many-Valued Logic Formulas Using Anti-Links

Beckert, Bernhard and Hähnle, Reiner and Escalada-Imaz, Gonzalo (1998):
Simplification of Many-Valued Logic Formulas Using Anti-Links.
In: Journal of Logic and Computation, pp. 569--588, 8, (4), [Article]

Item Type: Article
Erschienen: 1998
Creators: Beckert, Bernhard and Hähnle, Reiner and Escalada-Imaz, Gonzalo
Title: Simplification of Many-Valued Logic Formulas Using Anti-Links
Language: German
Journal or Publication Title: Journal of Logic and Computation
Volume: 8
Number: 4
Divisions: 20 Department of Computer Science
20 Department of Computer Science > Software Engineering
Date Deposited: 31 Dec 2016 10:40
Identification Number: BHEI97b
Export:

Optionen (nur für Redakteure)

View Item View Item